MAUDE Adverse Event Report: COVIDIEN ENTRFLX 8FR;43INW/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN ENTRFLX 8FR;43INW/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720858
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation as it has been discarded; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that there have been multiple concerns brought up by staff when inserting the feeding tubes.The tube frequently curls in the esophagus or stomach during insertion.The guidewire can be challenging to remove after insertion is confirmed for placement, despite having saline instilled.Tubes have sometimes had to be removed after insertion due to the guidewire not coming out.The green cap has also disconnected from the guidewire which required the use of clamps to remove the guidewire.This issue seems to be specific to the individual user.There has been no patient injury or medical intervention associated with any of these events.No other specific details are available at this time.

Brand Name
ENTRFLX 8FR;43INW/STYLTY SITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9771297
Report Number9612030-2020-02424
Device Sequence Number19454915
Product Code KNT
UDI-Device Identifier10884521518858
UDI-Public10884521518858
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884720858
Device Catalogue Number8884720858
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date02/28/2020
Patient Sequence Number1